# SDR C2XA10CL031

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 25,786 hours, 19,001 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166011
- Part serial: 200402184
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,536 hours, 6,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2513 THE CREW REPORTED A NR 1 HIGH STAGE BLEED VALVE FAIL MESSAGE AFTER TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 HIGH STAGE VALVE AND THE NR 1 ENGINE INDICATING HARNESS.  OPERATIONAL CHECKS WERE GOOD.
